Couldn't find what you looking for?

TRY OUR SEARCH!

Hello. I am 22years old and taking Kariva, the generic of Mircett, bc pills. For the past few months now, I have been spotting the week before my period is due or even two weeks before my period is due for 1-3 days. It's usually light pink. HOwever, for the past two weeks, everytime I have intercourse with my boyfriend, I bleed. At first it was light pink, but recently its been more bright red and looks like a period that lasts a day or two. I've been tested for all stds and all is negative. I'm scared something is really wrong with me!? Went to my OBGYN and she is switching my pill, but not until I finish my current pack..what do yo think it is!? I'm really scared that it's something major! Please help if this happens to you!! %-)

Loading...

I am going through the same thing right now. I am taking sesonale bc. I am going to the doctor on Monday. I'll share the info if your interested. if so, hit me back in the late afternoon.

Lisa E.

_[removed]_
Reply

Loading...

WAIT UNTIL YOUR DOCTOR HAS AN ANSWER FOR YOU. THE PILL COULD BE TOO STRONG FOR YOU. I WOULD NOT WORRY THOUGH AS IF YOU ARE SEEING A DOCTOR SHE/HE WILL KNOW WHAT IS WRONG.
Reply

Loading...

I've been taking Kariva for 2 months now. First month I had a lighter period a week early and then another light period the next week. I don't bleed very much so it was about 2 weeks of very light light pink. Second month I had a light period a week early and NOTHING during the week of my regular period. I'm taking a pregnancy test and have a doctors appointment on Tue. Hope this helps.
Reply

Loading...

Cari wrote:

kellyc8184 wrote:

everytime I have intercourse with my boyfriend, I bleed.




I understand exactly whats happening to y'all. I'm having the same problem. I went to the doctor & they told me it just takes time to get use to my new birth control & to wait 3-4 months.

I use to be on birth control a year ago and stopped taking it. then decided to get back on it, when I did they decided to switch pills on me. I now take Ortho-cyclen & thats the pill thats causing the bleeding afterwards. The bleeding only lasts for the rest of the day/night but I'm hating it.
Reply

Loading...

I'm 21 years old and I'm having the same trouble. I'm on Orthocyclen and not only do I bleed (like you said, it ranges from light pink to full on bleeding for up to two days afterward) after sex, but I experience bad cramping for about ten minutes afterwards as well. I've been tested multiple times for Gonorrhea and Chlamydia and each test has came back negative. I'm married and monogamous so I'm leaning towards it being a physical problem.

Please, let me know what your findings are from the doctor.
Reply

Loading...

so I am 19 years old and I am having the same problem but im on YAZ...I started out on loestrin24 but after 2 month he switched me to YAZ...im finishing my second month of yaz and it seems like everytime there is sexual intercourse between my fiance and I I bleed afterwards today it is a bright red last night it was light pink!! this scares me and I don't really want to go to the doctor I want to wait it out but I don't know if it is safe to do so!!
Reply

Loading...

hey, so i recently started back up on birthcontrol and before i had started i got my period 10 days early. So i took my first pill on the first day of my period, now its been 9 days and im still bleeding. im also experiencing alot of cramps and i dont know what to do?!? Is this normal.. can someone help please!!
Reply

Loading...

Monija... When I was on my first few packs of pills my period changed every month. The first month was fine but the second month... I got my period with three of the sugar pills left and had it for nine days after that. I called my doctor and she said that everything was fine. My body was just adjusting and to only worry if it doesn't stop bleeding. But I have also heard of women bleeding for a month at a time while going on the pill.. So wait a few months and see if it works out. Your period was early in the first place so you were a little off schedule. It could be stress or anything new in your life that is causing the early arrival. Good Luck
Reply

Loading...

I am 23 yrs old and am going thru the same problem~ spotting and sometimes cramping after sex... I have been on birth control since I was 17 after I had an abortion , I am on orthro lo, I am supposed to get my period in a week and a half yet while were havin sex I bleed a lil and have had minor cramps randomly thruout the day. I was just at the gyno a few months ago and showed no stds but my pap was abnormal.. said I could have either too many cells or too less or it could go away on its own but to get another pap in 6 months. I can't remmeber what they called it tho. I don't have sex that much bc my bf is long distance, so sometimes will go 2 to 3 weeks without sex and then have it atleast once to three times a day for a couple days in a row. I'm pretty sure this has never happened before... before this, the last time I had sex was about two and half weeks ago and took a pregnancy test (that was negative) just a couple nights ago for no other reason beside I am a paranoid weirdo and read into stupid things such as feeling as tho I had a bit of baby bump(when really I was just eating a lot bc it is now gone) and throwing up a couple times after a few glasses of wine when that would normally never happen. The spotting almost looked liked little clots to me. I know this is a lot of information but I just want the best possible answer bc I was reading things about cervitis? Or something along those lines, I doubt I'm pregnant and am nervous Its something serious. Pleaseee share... I will call the doctor tomorrow morning but mostlikly won't be able to find out for weeks bc I go to planned parenthood bc I have no insurance and that usually takes a while to see someone.. and the fact that ill be on my period next week and they won't see me til its over.
Reply

Loading...

im 18 years old and i have been spotting for a week and it happened right after my period. it's usually light pink and it goes away then comes back. i was very scared at first but now i see i'm not alone.i feel better
Reply

Loading...

I am 21 years old, on TriSprintec and i am having similar problems. except now i cant stop bleeding. It isn't heavy but it has been 2 weeks. My gyn 5 days ago and she switched my pills but i have to wait another week and a half before doing so. She checked me out and sent me on my way. When i called their office today to tell them i was still bleeding and asked what to do if it didnt stop, the nurse told me not to expect it to stop and pretty much wait it out until i get on the new pill. Is it healthy to wait and bleed for a full month?
I also have explained to them the digestive problems, nausea, abdominal pain, and constant body ache and fatigue i go through every day. They seemed to think it was just the pill? is this correct? or should i be seeing a new gyn?
Reply

Loading...

I an having the same exact problem on yaz. Did you end up being pregnant, or are things okay? I hope I'm not. Please answer back. Thank you
Reply

Loading...

the post intercourse bleeding is caused by the pill. Essentially the hormones in the pill cause the lining of the cervix to turn out slightly into the vagina, and it incredibly sensitive and prone to bleeding. It is nothing to worry about and there is no lasting damage to the cervical lining.
Reply

Loading...

TriSprintec: is generic for ortho-tri-cyclen. Basically these pills have different doses of hormones each week of the active pills. I had a horrendous time on them. Lots of "breakthrough" bleeding (AKA bleeding between periods) and I was extremely moody. Have since switched to Sprintec which is the same dose of hormone in all active pills. My ob/gyn said the bleeding was due to the thinning of the lining of the uterus and the changing doses of hormones conflicted with it. (I've had 2 children and did not have trouble with pills before.)
On Sprintec I am still struggling to get used to it. The first month I bled lightly nearly the entire month. The second month the bleeding was down to just after sex and if I missed a pill and had to make up for it...which is now my new issue. I've also had breast soreness and enlarged breasts with this pill. I wish there was a non-hormonal birth control that was reliable and non-abortive. Hope this info helps. Fake hormones are not good for our bodies is what I ultimately think it all comes down to.
Reply

Loading...